The asymptotic normality of internal estimator for nonparametric regression

Abstract In this paper, we aim to study the asymptotic properties of internal estimator of nonparametric regression with independent and dependent data. Under some weak conditions, we present some results on asymptotic normality of the estimator. Our results extend some corresponding ones.

Bibliographic Details
Main Authors: Penghua Li, Xiaoqin Li, Liping Chen
Format: Article
Language:English
Published: Springer 2018-09-01
Series:Journal of Inequalities and Applications
Subjects:
Online Access:http://link.springer.com/article/10.1186/s13660-018-1832-6
id doaj-art-4bd45892db2a4e47b68141d644c6f919
recordtype oai_dc
spelling doaj-art-4bd45892db2a4e47b68141d644c6f9192018-09-16T11:03:48ZengSpringerJournal of Inequalities and Applications1029-242X2018-09-012018111210.1186/s13660-018-1832-6The asymptotic normality of internal estimator for nonparametric regressionPenghua Li0Xiaoqin Li1Liping Chen2Automotive Electronics Engineering Research Center, College of Automation, Chongqing University of Posts and TelecommunicationsSchool of Mathematical Sciences, Anhui UniversitySchool of Electrical Engineering and Automation, Hefei University of TechnologyAbstract In this paper, we aim to study the asymptotic properties of internal estimator of nonparametric regression with independent and dependent data. Under some weak conditions, we present some results on asymptotic normality of the estimator. Our results extend some corresponding ones.http://link.springer.com/article/10.1186/s13660-018-1832-6Asymptotic normalityNonparametric regressionInternal estimatorDependent data
institution Open Data Bank
collection Open Access Journals
building Directory of Open Access Journals
language English
format Article
author Penghua Li
Xiaoqin Li
Liping Chen
spellingShingle Penghua Li
Xiaoqin Li
Liping Chen
The asymptotic normality of internal estimator for nonparametric regression
Journal of Inequalities and Applications
Asymptotic normality
Nonparametric regression
Internal estimator
Dependent data
author_facet Penghua Li
Xiaoqin Li
Liping Chen
author_sort Penghua Li
title The asymptotic normality of internal estimator for nonparametric regression
title_short The asymptotic normality of internal estimator for nonparametric regression
title_full The asymptotic normality of internal estimator for nonparametric regression
title_fullStr The asymptotic normality of internal estimator for nonparametric regression
title_full_unstemmed The asymptotic normality of internal estimator for nonparametric regression
title_sort asymptotic normality of internal estimator for nonparametric regression
publisher Springer
series Journal of Inequalities and Applications
issn 1029-242X
publishDate 2018-09-01
description Abstract In this paper, we aim to study the asymptotic properties of internal estimator of nonparametric regression with independent and dependent data. Under some weak conditions, we present some results on asymptotic normality of the estimator. Our results extend some corresponding ones.
topic Asymptotic normality
Nonparametric regression
Internal estimator
Dependent data
url http://link.springer.com/article/10.1186/s13660-018-1832-6
_version_ 1612573929993404416